Growth of torsion subgroups of elliptic curves over number fields without rationally defined CM

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 159
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorIm, Bo-Haeko
dc.contributor.authorKim, Hansolko
dc.date.accessioned2024-02-13T07:00:11Z-
dc.date.available2024-02-13T07:00:11Z-
dc.date.created2024-02-13-
dc.date.issued2024-05-
dc.identifier.citationJournal of Number Theory, v.258, no.5, pp.1 - 21-
dc.identifier.issn0022-314X-
dc.identifier.urihttp://hdl.handle.net/10203/318019-
dc.languageEnglish-
dc.publisherAcademic Press-
dc.titleGrowth of torsion subgroups of elliptic curves over number fields without rationally defined CM-
dc.typeArticle-
dc.type.rimsART-
dc.citation.volume258-
dc.citation.issue5-
dc.citation.beginningpage1-
dc.citation.endingpage21-
dc.citation.publicationnameJournal of Number Theory-
dc.contributor.localauthorIm, Bo-Hae-
dc.contributor.nonIdAuthorKim, Hansol-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0